# SDR UPS98827594

- Difficulty date: May 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Linkage Box
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, LEFT HAND HORIZONTAL STABILIZER OUTBOARD GEAR TAB LINKAGE BOX CRACKED AND GOUGED XRS 216.  REMOVED TAB LINKAGE COVER IAW DC8 SRM 51-1-21, WELDED BOX IAW DC8 1 0.301 AND DAC DWG 5652086, ALODINED AND PRIMED IAW DC8 SRM 51-1-8, REINSTALLED IAW DC8 SRM 51-1-21.
